Uniqueness of the Best Approximation in a New Haar Type Space
FANG Dong-Hui
(College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan China)
Online:2014-07-25
Published:2014-07-21
About author:FANG Donghui(1979-),male,was born in Dongkou County,Hunan Province,doctor,associate professor at Jishou University,research area are nonsmooth analysis and nonlinear optimization.
Supported by:
Supported by National Natural Science Foundation of China (11101186);Scientific Research Fund of Hunan Provincial Education Department (13B095)
[1] CHALMERS B L,TAYLOR G D.A Unified Theory of Strong Uniqueness in Uniform Approximation with Constraints[J].J. Approx.Theory,1983(37):29-43.
[2] CULBERTSON J.On Approximation by Monotone Polynomials in the Chebyshev Norm-Characterization and Uniqueness[D].Master’s Thesis University of Maryland,1968.
[3] FANG Donghui,LI Chong,YANG Wenshan.Strong-CHIP and Characterization of the Best Approximation with Generalized Restrictions[J].Acta Mathematica Sinica,2004,47(6):1 115-1 123.(in Chinese)
[4] KRA,SCHMIDT D.A Haar-Type Theory of Best Uniform Approximation Constraints[J].Acta. Math. Hung,1991,58:351-374.
[5] SHI Yingguang.The Limits of a Chebyshev-Type Theory of Restricted Range Approximation[J].J. Approx. Theory,1988,53:41-53.
[6] SINGER I.Best Approximation by Elements of Linear Subspaces in Linear Spaces[M].New York:Spring-Verleg,1974.